Alert archive / New York / Coastal Flood Statements in 2011
Coastal Flood Statement 18, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Sep 26, 2011, 4:00 PM EDT for Greater Bridgeport Planning Region, Connecticut; 7 counties in New York; Hudson County, New Jersey. It took effect at Sep 27, 2011, 7:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2011, 4:00 PM EDT (20:00 UTC)
- In effect from
- Sep 27, 2011, 7:00 AM EDT
- Expired
- Sep 27, 2011, 1:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Hudson County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 82 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
236 WHUS41 KOKX 262000 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 400 PM EDT MON SEP 26 2011 ...WATER LEVELS TO APPROACH MINOR COASTAL FLOOD BENCHMARKS TUESDAY... CTZ009-NJZ006-NYZ071>075-176>179-270900- /O.NEW.KOKX.CF.S.0018.110927T1100Z-110927T1700Z/ SOUTHERN FAIRFIELD-HUDSON-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 400 PM EDT MON SEP 26 2011 * LOCATIONS...COASTAL LOCATIONS ADJACENT TO WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND THE SOUTH SHORE BACK BAYS OF WESTERN LONG ISLAND. * COASTAL FLOODING...HIGH ASTRONOMICAL TIDES WILL PRODUCE WATER LEVELS CLOSE TO MINOR FLOOD BENCHMARKS. * TIMING...HIGH TIDE CYCLE TUESDAY MORNING. * IMPACTS...ISOLATED MINOR COASTAL FLOODING IS POSSIBLE. $$
4 follow-up statements
093 WHUS41 KOKX 270752 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 352 AM EDT TUE SEP 27 2011 ...MINOR COASTAL FLOODING POSSIBLE THIS MORNING... CTZ009-NJZ006-NYZ071>075-176>179-271600- /O.CON.KOKX.CF.S.0018.110927T1100Z-110927T1700Z/ SOUTHERN FAIRFIELD-HUDSON-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 352 AM EDT TUE SEP 27 2011 * LOCATIONS...COASTAL LOCATIONS ADJACENT TO WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND THE SOUTH SHORE BACK BAYS OF WESTERN LONG ISLAND. * COASTAL FLOODING...HIGH ASTRONOMICAL TIDES WILL PRODUCE WATER LEVELS CLOSE TO MINOR FLOOD BENCHMARKS. * TIMING...HIGH TIDE CYCLE THIS MORNING. * IMPACTS...ISOLATED MINOR COASTAL FLOODING IS POSSIBLE. $$
776 WHUS41 KOKX 271426 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1026 AM EDT TUE SEP 27 2011 ...MINOR COASTAL FLOODING POSSIBLE THIS MORNING... NJZ006-NYZ072-074-075-178-179-271530- /O.CAN.KOKX.CF.S.0018.000000T0000Z-110927T1700Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 1026 AM EDT TUE SEP 27 2011 THE MINOR COASTAL FLOOD THREAT HAS ENDED WITH THE PASSAGE OF THE MORNING HIGH TIDE CYCLE. $$ CTZ009-NYZ071-073-176-177-271700- /O.CON.KOKX.CF.S.0018.000000T0000Z-110927T1700Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHERN QUEENS- NORTHERN NASSAU- 1026 AM EDT TUE SEP 27 2011 * LOCATIONS...COASTAL LOCATIONS ADJACENT TO WESTERN LONG ISLAND SOUND. * COASTAL FLOODING...HIGH ASTRONOMICAL TIDES WILL PRODUCE WATER LEVELS CLOSE TO MINOR FLOOD BENCHMARKS. * TIMING...HIGH TIDE CYCLE LATE THIS MORNING. * IMPACTS...ISOLATED MINOR COASTAL FLOODING IS POSSIBLE. $$
065 WHUS41 KOKX 271428 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1028 AM EDT TUE SEP 27 2011 ...MINOR COASTAL FLOODING POSSIBLE THIS MORNING... CTZ009-NYZ071-073-176-177-271700- /O.CON.KOKX.CF.S.0018.000000T0000Z-110927T1700Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHERN QUEENS- NORTHERN NASSAU- 1028 AM EDT TUE SEP 27 2011 * LOCATIONS...COASTAL LOCATIONS ADJACENT TO WESTERN LONG ISLAND SOUND. * COASTAL FLOODING...HIGH ASTRONOMICAL TIDES WILL PRODUCE WATER LEVELS CLOSE TO MINOR FLOOD BENCHMARKS. * TIMING...HIGH TIDE CYCLE LATE THIS MORNING. * IMPACTS...ISOLATED MINOR COASTAL FLOODING IS POSSIBLE. $$
775 WHUS41 KOKX 271651 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1251 PM EDT TUE SEP 27 2011 CTZ009-NYZ071-073-176-177-271800- /O.EXP.KOKX.CF.S.0018.000000T0000Z-110927T1700Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHERN QUEENS- NORTHERN NASSAU- 1251 PM EDT TUE SEP 27 2011 HIGH TIDE HAS PASSED AND THERE IS NO LONGER THE THREAT OF MINOR COASTAL FLOODING THIS AFTERNOON. THERE IS THOUGH THE POTENTIAL FOR MORE WIDESPREAD MINOR COASTAL FLOODING DURING THE HIGH TIDE CYCLE WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Sep 26, 3:33 PM EDT, 27 minutes earlier.
Area forecast discussion, Sep 26, 3:33 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
333 PM EDT MON SEP 26 2011
.SYNOPSIS...
A DIFFUSE STATIONARY FRONT JUST SOUTH OF LONG ISLAND BECOMES AN
ACTIVE WARM FRONT BY TUESDAY NIGHT WITH SHOWERS RETURNING TO THE
REGION AND CONTINUING INTO WEDNESDAY. A COLD FRONT MOVES EAST
ACROSS THE REGION ON THURSDAY WITH ANOTHER...BUT STRONGER COLD
FRONT SWEEPING ACROSS THE REGION ON FRIDAY BRINGING DRY AND A
RETURN TO FALL LIKE WEATHER FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
18Z UPDATE...MINOR ADJUSTMENTS MADE. UPDATED SKY COVER...TEMPS AND
DEW PTS TO REFLECT CURRENT TRENDS.
OTHERWISE...CLOUDS ARE CONFINED TO THE DIFFLUENT UPPER LEVELS AS
LOWER LEVELS ARE IN SUBSIDENCE UNDER THE RIDGING ALOFT. HIGH
CLOUDS EXPECTED TO THIN ENOUGH TO ALLOW FOR A FAIRLY QUICK BURN-
OFF OF FOG AND STRATUS. THE AMOUNT OF CLOUDINESS IS SOMEWHAT IN
QUESTION THE REST OF THE DAY...BUT EXPECT NORTHERN AREAS SEE
MAINLY THIN HIGH CLOUDS AND THUS BEING THE MOST OPTIMISTIC THERE
IS SCATTERED CLOUDS COVER ONLY. IN FACT...COULD BE MOSTLY SUNNY
THERE...PARTLY SUNNY SOUTH.
AS FOR TEMPS...HAVE OPTED FOR MOS WHICH IS FAIRLY CONSISTENT...
THOUGH WITH LESS COULD COVER...COULD BE SLIGHTLY LOW. DEW POINT IN
THE UPPER 60S AT THE COAST WILL MAKE IT FEEL RATHER MUGGY AND
SUMMER LIKE.
THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE ATLANTIC OCEAN
FACING BEACHES.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
CUT OFF LOW OVER WESTERN ILLINOIS CONTINUES TO BLOCK OUR PATTERN.
THIS LOW ROTATES AND DRIFTS EASTWARD THROUGH TUESDAY AS IT AWAITS A
KICKER FROM CANADA. RIDGING ALOFT KEEPS IT DRY THOUGH THE PERIOD.
HAVE KEPT A LOW CHANCE FOR PCPN RETURNING TUESDAY AFTERNOON...BUT
AS THE TREND GOES...THIS MAY BE A TOO FAST.
FOG LIKELY AGAIN TONIGHT AS LOW LEVEL MOISTURE REMAINS...AND
WINDS CONTINUE TO BE LIGHT.
TEMPS ON TUESDAY ARE AGAIN ABOVE NORMAL...BUT NOT AS WARM AS TODAY
DUE TO INCREASED CLOUD COVER.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE STRONG CUTOFF UPPER LOW MEANDERS OVER THE GREAT LAKES REGION
FOR THE MIDDLE OF THE WEEK UNTIL AN UPPER TROUGH DIGS INTO THE
UPPER PLAINS LATE IN THE WEEK. SEVERAL WEAK COLD FRONTS WILL
DEVELOP AHEAD OF THIS LOW...IMPACTING THE LOCAL AREA WITH SHOWERS
AND SCATTERED TSTMS TUE NIGHT THROUGH THU. THE BEST CHANCES FOR
PCPN INITIALLY WILL BE TUE NIGHT AND WED.
AS THE UPPER TROUGH DIGS INTO THE GREAT PLAINS AND GREAT LAKES AREA
FROM CANADA...THE CUTOFF UPPER LOW WILL MOVE THROUGH THE REGION ON
THU...THEN THE UPPER TROUGH WILL PUSH A STRONG COLD FRONT THROUGH
THE REGION FRI THROUGH FRI NIGHT. SEVERAL STRONG SHORTWAVES
ASSOCIATED WITH THE TROUGH WILL MOVE THROUGH THE REGION SAT...SO
ALTHOUGH SFC HIGH PRES BUILDS INTO THE REGION...THERE WILL STILL BE
A SLIGHT CHANCE FOR SHOWERS DUE TO THOSE SHORTWAVES.
TEMPS DROP DRAMATICALLY BEHIND THE FRONT...AS HIGHS DROP FROM THE
MID 70S THROUGH THE END OF THE WEEK TO THE UPPER 50S TO LOWER 60S ON
SAT. THESE TEMPS ARE ABOUT 10 DEGREES BELOW NORMAL.
UPPER TROUGH DEPARTS AS HIGH PRES BUILDS EAST. WINDS SHIFT A BIT
MORE NW...THEN W...SUN AND MON. HIGH TEMPS WILL THEN MODERATE INTO
THE MID TO UPPER 60S FOR THE START OF NEXT WEEK.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
HIGH LEVEL CLOUDS HAVE PUSHED OFF TO THE EAST REVEALING STRATUS
JUST OFFSHORE WITH BOTH KISP AND KJFK REPORTING FEW-SCT BELOW 1
KFT. IT NOW APPEARS THAT THESE CLOUDS WILL MOVE IN DURING THE 22Z
TO 23Z TIMEFRAME WITH IFR CONDITIONS.
VFR CONDITIONS ARE FORECAST FOR THE REMAINDER OF THE AFTERNOON
WITH LIGHT S/SE WINDS AT LESS THAN 10 KT.
SEABREEZE ACROSS WESTERN LI HAS STALLED NEAR KLGA...BUT A GENERAL
VEERING OF THE FLOW TO THE SOUTH IS EXPECTED THIS AFTERNOON.
A PERSISTENT TYPE OF FORECAST WILL BE USED TONIGHT WITH A WEAK
ONSHORE FLOW AND ABUNDANT LOW-LEVEL MOISTURE. WIDESPREAD IFR/LIFR
CONDITIONS FORECAST TO DEVELOP FROM 22Z TO 06Z. FIRST WORKING
ACROSS THE SOUTH SHORE OF LI...KJFK AND KISP TERMINALS...THEN
WORKING NORTH ACROSS THE REMAINING TERMINALS. THERE IS SOME
UNCERTAINTY AS TO THE COVERAGE OF THE STRATUS/FOG AS MANY
LOCATIONS DID NOT GO SUB-VFR LAST NIGHT.
CIGS TO GRADUALLY IMPROVE TO MVFR AFTER 13Z TUE...AND THEN VFR AT
THE 30H TAF SITES AROUND 18Z.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: STRATUS JUST OFFSHORE MAY MOVE IN QUICKER
THAN FORECAST BY POSSIBLY 1 TO 2 HOURS.
KLGA FCSTER COMMENTS: ONSET OF WEAK SOUTHERLY FLOW MAY BE
DELAYED OR NEVER MATERIALIZE.
KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: STRATUS JUST OFFSHORE MAY MOVE IN QUICKER
THAN FORECAST BY POSSIBLY 1 TO 2 HOURS.
OUTLOOK FOR 18Z TUE THROUGH SAT...
TUE AFT...BECOMING VFR BY EARLY AFT.
TUE AFTERNOON-THU EVENING...SUB-VFR CONDITIONS EXPECTED...
ESPECIALLY EACH NIGHT AND EARLY MORNING IN LOW CLOUDS AND FOG...
AND OCCASIONALLY WITH SHOWERS. THUNDER ALSO POSSIBLE IN
THE AFTERNOON AND EARLY EVENING WED.
LATE THU NIGHT-FRI...BECOMING VFR.
SAT...POSSIBLE SUB-VFR IN WIDELY SCATTERED SHOWERS.
&&
.MARINE...
TRANQUIL CONDITIONS ON THE WATERS THROUGH TUES WITH WEAK HIGH
PRESSURE PERSISTING.
TUE NIGHT THROUGH FRI...GENERALLY SUB-SCA CRITERIA ON THE WATERS
TUE NIGHT INTO WED...THEN A PERSISTENT ONSHORE FLOW AND TIGHTENING
PRES GRADIENT WILL PUSH SEAS ON THE OCEAN UP TO 5 FT WED
AFTERNOON...AND SEAS WILL REMAIN UP ABOVE 5 FT THROUGH THE END OF
THE WEEK. A STRONG COLD FRONT MOVES THROUGH THE REGION AT THE END
OF THE WEEK...AND THE RESULTING NW FLOW WILL ALLOW SEAS TO SUBSIDE
BELOW 5 FT.
IN TERMS OF WINDS...WIND GUSTS MAY BRIEFLY INCREASE TO 25 KT WED
AFTERNOON. OTHERWISE...WINDS WILL BE 10-20 KT UNTIL THE WEEKEND.
STRONG CAA AND A TIGHT NW GRADIENT WILL ALLOW FOR 25 KT WIND
GUSTS...ESPECIALLY ON THE OCEAN WATERS...THIS WEEKEND.
&&
.HYDROLOGY...
DRY THROUGH AT LEAST MID DAY TUESDAY.
HIGH UNCERTAINTY IN QPF WITH SEVERAL FRONTAL PASSAGES FOR THE MIDDLE
TO THE END OF THE WEEK...BUT THE POTENTIAL FOR 1/2 INCH TO AN INCH
OF RAINFALL...WITH 1 TO 2 INCHES OF QPF POSSIBLE IN CONVECTION.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.
&&
SYNOPSIS...SEARS
NEAR TERM...SEARS
SHORT TERM...SEARS
LONG TERM...BC
AVIATION...DW
MARINE...BC
HYDROLOGY...BC/SEARS
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 26, 9:10 AM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 910 AM EDT MON SEP 26 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-176-177-271300- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- NORTHERN NASSAU- 910 AM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ078>081-178-179-271300- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-SOUTHERN QUEENS-SOUTHERN NASSAU- 910 AM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-271300- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 910 AM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 4:50 AM EDT | Special Weather Statement | OKX | 4 hr | |
| Sep 26, 5:32 AM EDT | Dense Fog Advisory | OKX | Nassau, Queens, Suffolk | 3 hr |
Nearby
Coastal Flood Statements in New York, 2011Coastal Flood Statements in Connecticut, 2011Coastal Flood Statements in New Jersey, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.